# SDR VNAA2016062600029

- Difficulty date: June 26, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 29,897 hours, 29,957 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT BURNING ODOR APPEARS TO BE COMING FROM AIR VENTS.  MAINTENANCE DEFERRED LT PACK THEN OPS CHECK LT PACK AND CLEARED THE MEL.  THE ACFT WAS RELEASED FOR SERVICE.
